# SDR 2023F00325

- Difficulty date: October 16, 2023
- Submitted: November 9, 2023
- Operation: General aviation
- Aircraft: N259DS
- Make and model: Dorner DO328300
- Aircraft serial: 3197
- Aircraft time: 15,360 hours, 14,751 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22260F010201
- Part serial: 00632
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R & R AUTO PRESSURIZATION CONTROL UNIT W/ REPAIRED UNIT IN REF TO DOJET 328 MM CH 21-30-00 OPS CHECK GOOD.
